Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 35, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Jun 10, 2013, 4:45 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 10, 2013, 5:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 45 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
294
WFUS54 KOHX 102145
TOROHX
TNC149-187-102215-
/O.NEW.KOHX.TO.W.0035.130610T2145Z-130610T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
445 PM CDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 515 PM CDT
* AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 8 MILES SOUTHEAST OF FAIRVIEW...OR 9
MILES WEST OF FRANKLIN...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...THOMPSONS STATION...TRIUNE AND EAGLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3590 8655 3569 8666 3587 8713 3602 8705
3599 8704 3602 8699
TIME...MOT...LOC 2145Z 292DEG 26KT 3592 8698
$$
BOYD3 follow-up statements
258
WWUS54 KOHX 102153
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
453 PM CDT MON JUN 10 2013
TNC149-187-102215-
/O.CON.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
RUTHERFORD TN-WILLIAMSON TN-
453 PM CDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR WILLIAMSON AND WEST
CENTRAL RUTHERFORD COUNTIES UNTIL 515 PM CDT...
AT 448 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 6 MILES WEST OF FRANKLIN...MOVING EASTSOUTHEAST
AT 30 MPH. ROTATION HAS BEEN REPORTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...TRIUNE...THOMPSONS STATION...NATCHEZ TRACE AT HIGHWAY
96...LEIPERS FORK AND EAGLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3590 8655 3569 8666 3587 8713 3602 8705
3599 8704 3602 8699
TIME...MOT...LOC 2152Z 292DEG 26KT 3590 8692
$$
BOYD440
WWUS54 KOHX 102159
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
459 PM CDT MON JUN 10 2013
TNC149-187-102215-
/O.CON.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
RUTHERFORD TN-WILLIAMSON TN-
459 PM CDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN WILLIAMSON AND
WEST CENTRAL RUTHERFORD COUNTIES UNTIL 515 PM CDT...
AT 457 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 30 MPH. THE STORM
HAS APPEARED TO WEAKEN DURING THE LAST 5 MINUTES BUT WILL CONTINUE
WARNING.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...TRIUNE AND EAGLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3570 8667 3570 8668 3584 8696 3589 8696
3593 8693 3597 8686 3590 8655 3569 8666
TIME...MOT...LOC 2158Z 292DEG 26KT 3588 8687
$$
BOYD315
WWUS54 KOHX 102206
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
506 PM CDT MON JUN 10 2013
TNC149-102215-
/O.CAN.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
RUTHERFORD TN-
506 PM CDT MON JUN 10 2013
...THE TORNADO WARNING FOR WEST CENTRAL RUTHERFORD COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3591 8662 3588 8661 3588 8662 3579 8664
3579 8666 3577 8666 3576 8668 3584 8687
3588 8688 3590 8687 3594 8680
TIME...MOT...LOC 2205Z 292DEG 26KT 3586 8681
$$
TNC187-102215-
/O.CON.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
WILLIAMSON TN-
506 PM CDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WILLIAMSON
COUNTY UNTIL 515 PM CDT...
AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
TRIUNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3591 8662 3588 8661 3588 8662 3579 8664
3579 8666 3577 8666 3576 8668 3584 8687
3588 8688 3590 8687 3594 8680
TIME...MOT...LOC 2205Z 292DEG 26KT 3586 8681
$$
BOYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 10, 4:40 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 10, 4:40 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 440 PM CDT MON JUN 10 2013 .MESOSCALE UPDATE... RADAR INDICATING THAT THE FRONTAL BOUNDARY EXTENDS FROM SPRINGFIELD TN SW THROUGH DICKSON COUNTY. LAPS DATA STILL SHOWING ELEVATED HELICITY VALUES ALONG AND JUST AHEAD OF THE BOUNDARY. THUS...WILL DELAY CANCELLING ADDITIONAL WATCH AREAS UNTIL FRONTAL BOUNDARY MOVES EAST OF CURRENT WATCH COUNTIES. WITHIN THE PAST HOUR...SOME MINOR ROTATION WAS STILL INDICATED OVER OUR WESTERN COUNTIES. LATEST HRRR STILL REFRAINS FROM ADDITIONAL DEVELOPMENT BUT WILL STILL WAIT FOR THE FROPA AND WILL THEN COMMENCE WITH CANCELLATIONS. OTHERWISE...INTENSE STORMS OVER THE NORTHERN AND CENTRAL PLATEAU CONTINUES. THOUGH SLIGHTLY WEAKER...APPRECIABLE SHEAR STILL EXISTS OVER THE CURRENT WATCH AREA. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 10, 4:43 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 443 PM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 443 PM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES INTO THIS EVENING ACROSS THE SOUTHEASTERN TWO THIRDS OF THE MID STATE. THE SEVERE WEATHER THREAT INCLUDES LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 21
In the hours before
Local storm report, Jun 10, 3:29 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 5 NW LEBANON 36.26N 86.39W
06/10/2013 WILSON TN EMERGENCY MNGR
TREES DOWN IN THE COLES FERRY AREA IN WILSON COUNTY
&&
EVENT NUMBER OHX1300478
11Local storm report, Jun 10, 3:30 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 1 S THOMPSONS STATION 35.79N 86.91W
06/10/2013 M0.88 INCH WILLIAMSON TN TWITTER
NICKEL HAIL REPORTED IN THOMPSONS STATION
&&
EVENT NUMBER OHX1300479
11Local storm report, Jun 10, 3:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG 4 W MURFREESBORO 35.85N 86.47W
06/10/2013 RUTHERFORD TN TRAINED SPOTTER
MULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST
OF MURFREESBORO
&&
EVENT NUMBER OHX1300480
11Special weather statement, Jun 10, 3:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT MON JUN 10 2013
TNZ059-061-062-075-102145-
BEDFORD-MARSHALL-RUTHERFORD-WILLIAMSON-
356 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL...RUTHERFORD
AND WILLIAMSON COUNTIES...
AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SHELBYVILLE...MOVING
SOUTHEAST AT 35 MPH. ANOTHER STRONG STORM JUST WEST OF EAGLEVILLE
WILL MOVE SOUTHEAST AT 35 MPH AS WELL.
SOME LOCATIONS IN THE PATH INCLUDE
UNIONVILLE...DEASON...FOSTERVILLE...SHELBYVILLE...BELL BUCKLE AND
WARTRACE. OTHER LOCATIONS WITH THE SECOND STORM INCLUDE ROVER AND
CHAPEL HILL.
HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LAT...LON 3564 8682 3568 8682 3571 8678 3572 8681
3580 8674 3562 8624 3551 8624 3543 8639
ALLocal storm report, Jun 10, 4:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
06/10/2013 JACKSON TN LAW ENFORCEMENT
TREES DOWN AND PHONE LINES DOWN COUNTY WIDE. NUMEROUS
TREES DOWN ACROSS ROADWAYS.
&&
EVENT NUMBER OHX1300481
21Special weather statement, Jun 10, 4:19 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT MON JUN 10 2013
TNZ077>079-102200-
COFFEE-GRUNDY-WARREN-
419 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...GRUNDY AND WARREN
COUNTIES...
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MANCHESTER...MOVING
SOUTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE VIOLA...ALTAMONT...BEERSHEBA
SPRINGS...GRUETLI-LAAGER AND PALMER.
SMALL HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3548 8597 3564 8584 3553 8556 3552 8559
3549 8553 3543 8553 3541 8549 3538 8549
3536 8550 3531 8556 3530 8565
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.